Same Day Certification!

heroin

Signs and Symptoms of Opioid Overdose

By on Aug 29, 2016 in heroin, opioid | 0 comments

Signs and Symptoms of Opioid Overdose   Opoid overdose is an acute condition due to excessive opioids.     Examples of opioids are: morphine heroin tramadol oxycodone methadone Signs that someone is really high: pupils will contract and appear small muscles are slack and droopy they might “nod out” scratch a lot due to itchy skin speech may be slurred...

Read More

Heroin and Naloxone

By on Mar 28, 2016 in heroin, naloxone, Uncategorized | 0 comments

Heroin – AKA – smack, horse, brown sugar, dope, H, junk, skag, skunk, white horse, China white and Mexican black tar. Heroin is highly addictive and an overdose is real and can be fatal. What is heroin?  It is an opiate which is derived naturally from the flowers of the poppy plant or synthetic substitutes.  It is a white to dark brown powder or tar like...

Read More